Advanced Search
Article Contents
Article Contents

Long time behavior of fractional impulsive stochastic differential equations with infinite delay

This work has been supported by grant MTM2015-63723-P (MINECO/FEDER, EU) and Consejería de Innovación, Ciencia y Empresa (Junta de Andalucía) under grant 2010/FQM314, and Proyecto de Excelencia P12-FQM-1492

Abstract Full Text(HTML) Related Papers Cited by
  • This paper is first devoted to the local and global existence of mild solutions for a class of fractional impulsive stochastic differential equations with infinite delay driven by both $\mathbb{K}$-valued Q-cylindrical Brownian motion and fractional Brownian motion with Hurst parameter $H∈(1/2,1)$. A general framework which provides an effective way to prove the continuous dependence of mild solutions on initial value is established under some appropriate assumptions. Furthermore, it is also proved the exponential decay to zero of solutions to fractional stochastic impulsive differential equations with infinite delay.

    Mathematics Subject Classification: 34K45, 34G20, 60H10.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   D. Araya  and  C. Lizama , Almost automorphic mild solutions to fractional differential equations, Nonlinear Anal., 69 (2008) , 3692-3705.  doi: 10.1016/j.na.2007.10.004.
      D. Bahuguna , R. Sakthivel  and  A. Chadha , Asymptotic stability of fractional impulsive neutral stochastic partial integro-differential equations with infinite delay, Stoch. Anal. Appl., 35 (2017) , 63-88.  doi: 10.1080/07362994.2016.1249285.
      E. G. Bajlekova, Fractional Evolution Equations in Banach Spaces, University Press Facilities, Eindhoven University of Technology, 2001.
      M. Benchohra, J. Henderson and S. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, 2006. doi: 10.1155/9789775945501.
      T. Blouhi , T. Caraballo  and  A. Ouahab , Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion, Stoch. Anal. Appl., 34 (2016) , 792-834.  doi: 10.1080/07362994.2016.1180994.
      E.M. Bonotto , M.C. Bortolan , T. Caraballo  and  R. Collegari , Attractors for impulsive non-autonomous dynamical systems and their relations, J. Differential Equations, 262 (2017) , 3524-3550.  doi: 10.1016/j.jde.2016.11.036.
      A. Boudaoui , T. Caraballo  and  A. Ouahab , Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay, Math. Methods Appl. Sci., 39 (2016) , 1435-1451.  doi: 10.1002/mma.3580.
      T. Caraballo  and  P.E. Kloeden , Non-autonomous attractors for integral-differential evolution equations, Discrete Contin. Dyn. Syst. Ser. S., 2 (2009) , 17-36.  doi: 10.3934/dcdss.2009.2.17.
      T. Caraballo , M.J. Garrido-Atienza  and  T. Taniguchi , The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal., 74 (2011) , 3671-3684.  doi: 10.1016/j.na.2011.02.047.
      A. Chauhan  and  J. Dabas , Local and global existence of mild solution to an impulsive fractional functional integro-differential equations with nonlocal condition, Commun. Nonlinear Sci. Numer. Simul., 19 (2014) , 821-829.  doi: 10.1016/j.cnsns.2013.07.025.
      R. F. Curtain  and  P. L. Falb , Stochastic differential equations in Hilbert space, J. Differential Equations, 10 (1971) , 412-430.  doi: 10.1016/0022-0396(71)90004-0.
      J. Dabas  and  A. Chauhan , Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay, Math. Comput. Modelling, 57 (2013) , 754-763. 
      G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. doi: 10.1017/CBO9780511666223.
      S. S. Dragomir, Some Gronwall Type Inequalities and Applications, Nova Science Publishers, 2003.
      Z. B. Fan , Characterization of compactness for resolvents and its applications, Appl. Math. Comput., 232 (2014) , 60-67.  doi: 10.1016/j.amc.2014.01.051.
      M. Haase, The Functional Calculus for Sectorial Operators, Birkhäuser Basel, 2006. doi: 10.1007/3-7643-7698-8.
      D. Henry, Geometric Theory of Semilinear Parabolic Equations, Spring-Verlag, 1981.
      A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V, Amsterdam, 2006.
      P. E. Kloeden, T. Lorenz and M. H. Yang, Forward attractors in discrete time nonautonomous dynamical systems, Springer International Publishing, 2016.
      B. Øksendal, Stochastic Differential Equations, Springer-Verlag, 1985. doi: 10.1007/978-3-662-13050-6.
      V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, 1989. doi: 10.1142/0906.
      Y. J. Li and Y. J. Wang, Uniform asymptotic stability of solutions of fractional functional differential equations, Abstr. Appl. Anal., 2013 (2013), Art. ID 532589, 8 pp.
      Y. J. Li and Y. J. Wang, The existence and asymptotic behavior of solutions to fractional stochastic evolution equations with infinite delay, J. Differential Equations, In press.
      A. H. Lin , Y. Ren  and  N. M. Xia , On neutral impulsive stochastic integro-differential equations with infinite delays via fractional operators, Math. Comput. Modelling, 51 (2010) , 413-424.  doi: 10.1016/j.mcm.2009.12.006.
      S. Y. Lin, Generalized Gronwall inequalities and their applications to fractional differential equations, J. Inequal. Appl., 2013 (2013), 9pp. doi: 10.1186/1029-242X-2013-549.
      R. H. Martin, Nonlinear Operators and Differential Equations in Banach Spaces, Printed in the United States of America, 1976.
      V. D. Mil'man  and  A. D. Myskis , On the stability of motion in the prensence of impulses, Sibirsk. Mat. Zh., 1 (1960) , 233-237. 
      Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer-verlag, 2008. doi: 10.1007/978-3-540-75873-0.
      X. R. Mao, Stochastic Differential Equations and Applications, Horwood Publication, Chichester, 1997. doi: 10.1533/9780857099402.
      A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
      I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
      J. Prüss, Evolutionary Integral Equations and Applications, Brikhauster, Springer Basel, 1993.
      Y. Ren , X. Cheng  and  R. Sakthivel , Impulsive neutral stochastic integral-differential equations with infinite delay fBm, Appl. Math. Comput., 247 (2014) , 205-212.  doi: 10.1016/j.amc.2014.08.095.
      R. Sakthivel , P. Revathi  and  Y. Ren , Existence of solutions for nonlinear fractional stochastic differential equations, Nonlinear Anal., 81 (2013) , 70-86.  doi: 10.1016/j.na.2012.10.009.
      J. H. Shen  and  X. Z. Liu , Global existence results of impulsive differential equation, J. Math. Anal. Appl., 314 (2006) , 546-557.  doi: 10.1016/j.jmaa.2005.04.009.
      X. B. Shu , Y. Z. Lai  and  Y. M. Chen , The existence of mild solutions for impulsive fractional partial differential equations, Nonlinear Anal., 74 (2011) , 2003-2011.  doi: 10.1016/j.na.2010.11.007.
      S. Tindel , C. A. Tudor  and  F. Viens , Stochastic evolution equations with fractional Brownian motion, Probab. Theory Related Fields, 127 (2003) , 186-204.  doi: 10.1007/s00440-003-0282-2.
      R. N. Wang , D. H. Chen  and  T. J. Xiao , Abstract fractional Cauchy problems with almost sectorial operators, J. Differential Equations, 252 (2012) , 202-235.  doi: 10.1016/j.jde.2011.08.048.
      Y. J. Wang , F. S. Gao  and  P. E. Kloeden , Impulsive fractional functional differential equations with a weakly continuous nonlinearity, Electron. J. Differ. Equ., 285 (2017) , 1-18. 
  • 加载中

Article Metrics

HTML views(1810) PDF downloads(429) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint